# SDR UALA2009032300867

- Difficulty date: March 22, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 61,330 hours, 22,911 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-4 DOOR WILL NOT ARM-DISARM.  FOUND LOWER ARM-DISARM TORQUE TUBE INBOARD BEARING RUSTED AND FROZEN.  REPLACED BEARING.
